Volume 17, issue 6 (2017)

Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
$3$–manifolds built from injective handlebodies
3213

James Coffey and Hyam Rubinstein

Equivariant iterated loop space theory and permutative $G$–categories
3259

Bertrand J Guillou and J Peter May

The localized skein algebra is Frobenius
3341

Nel Abdiel and Charles Frohman

Generalized augmented alternating links and hyperbolic volumes
3375

Colin Adams

Representations of the Kauffman bracket skein algebra, II: Punctured surfaces
3399

Francis Bonahon and Helen Wong

The unstabilized canonical Heegaard splitting of a mapping torus
3435

Yanqing Zou

Nine generators of the skein space of the $3$–torus
3449

Alessio Carrega

Quasistabilization and basepoint moving maps in link Floer homology
3461

Ian Zemke

Cosimplicial groups and spaces of homomorphisms
3519

Bernardo Villarreal

Gorenstein duality for real spectra
3547

J P C Greenlees and Lennart Meier

Slice implies mutant ribbon for odd $5$–stranded pretzel knots
3621

Kathryn Bryant

Axioms for higher twisted torsion invariants of smooth bundles
3665

Christopher Ohrt

Super $q$–Howe duality and web categories
3703

Daniel Tubbenhauer, Pedro Vaz and Paul Wedrich

Uniform fellow traveling between surgery paths in the sphere graph
3751

Matt Clay, Yulan Qing and Kasra Rafi

On the integral cohomology ring of toric orbifolds and singular toric varieties
3779

Anthony Bahri, Soumen Sarkar and Jongbaek Song

Remarks on coloured triply graded link invariants
3811

Sabin Cautis

Correction to the articles “Homotopy theory of nonsymmetric operads”, I–II
3837

Fernando Muro